# SDR SWIA201743201

- Difficulty date: April 11, 2017
- Submitted: April 13, 2017
- Operation: Air carrier
- Aircraft: N916EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7757
- Aircraft time: 27,384 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Vertical Support
- Condition: Cracked
- Location: Bs 409
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 409+128,  RBL 18 VERTICAL POST INBD AND OTBD CRACKED.  REMOVED AND REPLACED THE POST IAW REO.
